MathSciNet Relay Station
MathSciNet bibliographic data
MR1049865 (93b:35013) 35B45 (35J25 46E35)
Troianiello, Giovanni Maria Estimates of the Caccioppoli-Schauder type in weighted function spaces. Trans. Amer. Math. Soc. 334 (1992), no. 2, 551–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement